MathSciNet Relay Station
MathSciNet bibliographic data
MR544847 (81g:17006) 17B65 (20H15)
Moody, Robert V. Root systems of hyperbolic type. Adv. in Math. 33 (1979), no. 2, 144–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement